# SDR 05FDEA02335

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD INT L/E XOS 667 EXISTING REPAIR ANGLE ON INTERNAL STIFFENER.  REPAIR IS IN COMPLIANCE WITH SRM 51-00-01 FIG 100 VOL 1.
